skin-hair-icon

Severe hairfall, baldness

I am facing severe hairfall for quite a few Months and have started getting bald patches on head. I am taking thyroid medication thyronorm 150. The thickness of my hair had reduced considerably. I am scared to comb my hair as well because whenever i touch my hair, the falling increases tenfold. I am very worried. I need immediate medication for stopping hairfall and fast hair growth as my marriage is upcoming in another 2 months.
views-icons 50 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Severe hairfall, baldness

doctor profile image
Answered
Hi. Greetings. In women, Anaemia, hormonal issues, environmental factors , pollution, stress, junk food and poor diet could cause you to lose hair. After adequate evaluation by dermatologist, You'll probably need treatment with hair care lotions or serums - something that has vasodilator properties and improves thickness of hair and reduces hair loss. Have a good balanced nutritious diet.For dandruff you'll need an antifungal shampoo with probably a low dose corticosteroid shampoo. Patchy hair loss may also commonly occur in alopecia areata. See a dermatologist near you to get evaluated if you have any other scalp problem. Hope this helps. Further queries may be sent on follow up  messaging. Warm regards. Dr Govind Suresh Mittal, Bengaluru.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO